# SDR DALA2024101109977

- Difficulty date: July 6, 2023
- Submitted: October 24, 2024
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Component: Spoiler, Boeing
- Component part number: 59409741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: SPOILER UPPER SKIN DENTED IN MULTIPLE LOCATIONS / CA: INSPECTED PER CMM CSVE 27-60-02; REPAIRED PER ERA 570523-14TR REV B; ERA 574648-14MA. REV. B; B717 CMM 27-60-02 REV.  07/01/2021. INSPECTED PER CMM CSVE 27-60-02; REPAIRED PER ERA 570523-14TR REV B; ERA 574648-14MA. REV. B; B717 CMM 27-60-02 REV.  07/01/2021.
